# SDR CA060428001

- Difficulty date: April 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 39,559 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: P1070
- Condition: Broken
- Location: Engine
- Part time: 45 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DAILY INSPECTION THE OIL FILTER BYPASS PIN WAS FOUND POPPED INDICATING AN OBSTRUCTED OIL FILTER. UPON INSPECTION OF THE FILTER IT WAS FOUND TO BE BROKEN AT THE OIL INLET MOUNTING FLANGE. PREVIOUS SDR'S HAVE BEEN ISSUED FOR THIS PROBLEM, REFERENCE SDR NR 20031024003, 20031024002, 20031024004. A OIL SAMPLE WAS COMPLETED ON THE ENGINE.  THE FILTER WHICH WAS REMOVED WAS A PMA FILTER WITH A PART NUMBER OF P-1070.  OEM FILTER NORMALLY USED IS A 3001436-1. (TC NR 20060428001)
